# SDR SWAA2021100827412

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 54,227 hours, 34,935 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD SERVICE DOOR GIRT BAR HARD TO INSERT AND RELEASE ; / [01] ADJUSTED GIRT BAR TENSION AS PER SIP
